# SDR 06FDEA0138

- Difficulty date: January 10, 2006
- Submitted: January 13, 2006
- Operation: Air carrier
- Aircraft: N359FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46635
- Aircraft time: 68,161 hours, 21,613 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB09341
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS SCRATCHES AND SEVERAL DENTS TO THE ARB0934-1 AND ARB0933-1 LOWER SKIN PANELS AS WELL AS STRINGER 34L STA XORS 919 AND STRINGER 52L DENTED AT XORS 883.  DENTS IN STRINGERS REPAIRED PER EA 8-5710-91321.  WNGS - DENTS IN STRINGER 34L AT STA XORS 919 AND 52L AT STA XORS 883.  DENTS IN LOWER SKIN PANELS ARB 0934-1AND ARB0933-1 REPAIRED PER EA 8-5710-91319.  WINGS - LOWER SKIN DAMAGE BETWEEN XORS 845 AND 933 - REPAIR.
